MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 30935
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the suture was broken.The target lesion was located in the common bile duct.A flexima apdl drainage catheter was selected for use.During procedure, the suture noted to be broken and the device was then simply pulled out from the patient's body.The procedure was completed with another of the same device.No complications reported and the patient condition was normal.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Device evaluated by the manufacturer.The device was returned for analysis.The unit returned has catheter cut/broken, as part of overall visual revision.The catheter returned the working length and suture string cut/detached at 7.5cm from the proximal section (hub end).

Brand Name
FLEXIMA APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8646163
Report Number2134265-2019-05802
Device Sequence Number2017186
Product Code FFA
UDI-Device Identifier08714729323112
UDI-Public08714729323112
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number30935
Device Catalogue Number30935
Device Lot Number0023258723
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2019
Initial Date Received by Manufacturer 05/03/2019
Supplement Date Received by Manufacturer07/09/2019
Initial Report FDA Received Date05/28/2019
Supplement Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR